On second order Thom–Boardman singularities

Tom 191 / 2006

László M. Fehér, Balázs Kőműves Fundamenta Mathematicae 191 (2006), 249-264 MSC: Primary 32S20; Secondary 57R45. DOI: 10.4064/fm191-3-4

Streszczenie

We derive closed formulas for the Thom polynomials of two families of second order Thom–Boardman singularities ${\mit\Sigma} ^{i,j}$. The formulas are given as linear combinations of Schur polynomials, and all coefficients are nonnegative.

Autorzy

  • László M. FehérDepartment of Analysis
    Eötvös University
    Budapest, Hungary
    e-mail
  • Balázs KőművesDepartment of Mathematics
    Central European University
    Budapest, Hungary
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek